Hi, Ann! If you've started taking it within the last few weeks it's not uncommon and will resolve on it's own shortly. But if it's been a while now you should consult with your doctor as you may need a dosage adjustment or switch to a new medication.
Actually, no matter what, you should be sure to notify your doctor of your current symptoms, okay?
Best wishes and good luck! Wildcat
Yes Ann Just as WCV has said and this is very common for the first week or two for the anxiety to worse with all the drugs in this family then it starts to ease up pretty fast and you continue to take it at about the same time every day. Don't worry about what you read the first to post are mostly negitive people that don't give it enough time to kick in. I have been taking this about 14 years or more and would be a mess if I would not have finally found this one have hardly any depression or anxiety. And if or when it comes time as with manny drugs it takes help from the doctor to very slowly taper down and off of it.Good luck And hope it works as good for you as it does for so many I know just have to ride out the hard time when you first start it.But you reach the full blood level at about 6 to 8 weeks but if the doctor has to increase it you could get some of the side effects back but normally not as severe as the first time best of luck Chuck1957
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Jan 2015 • 1 answer
Posted 14 Mar 2015 • 2 answers
Posted 20 Apr 2015 • 3 answers
Posted 2 Sep 2015 • 4 answers
Posted 16 Dec 2016 • 8 answers